# SDR 20001204AP013

- Difficulty date: August 3, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 44B258051001
- Condition: Overheated
- Location: F/O Sidepanel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNED ELECTRICAL SMELL FROM F/O SIDE PANEL.  MAINTENANCE INSPECTED AND FOUND THE HEAT SOURCE TO BE FROM THE APU FEEDER PROTECTION RELAY.  WITH THE APU OFF THERE WERE NO SIGNS OF HEAT OR SMOKE.  APU FEEDER PROTECTION RELAY REPLACED.  OPS CHECK GOOD.  (M)
